TITLE

Torsades de pointes observed in the early postoperative period in a patient with long QT syndrome

AUTHOR(S)
Kim, Min-Soo; Nam, Seung-Gyun; Yong Seon Choi
PUB. DATE
January 2013
SOURCE
Korean Journal of Anesthesiology;Jan2013, Vol. 64 Issue 1, p89
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor discussing the case study of a 56 year old Asian female suffering from long QT syndrome that is an arrhythmogenic cardiac disorder and was diagnosed with torsades de pointes, a form of irregular heartbeat, in the early postoperative period is presented.
ACCESSION #
88001210

 

Related Articles

  • Chlorpromazine.  // Reactions Weekly;9/11/2010, Issue 1318, p15 

    The article describes the case of a 37-year-old woman who developed QT interval prolongation while receiving chlorpromazine treatment for schizophrenia with exacerbation of psychotic symptoms.

  • Dasatinib/imatinib/nilotinib.  // Reactions Weekly;9/11/2010, Issue 1318, p18 

    The article describes the case of a 46-year-old woman diagnosed with metastatic acute lymphoblastic leukaemia who experienced QTc prolongation wile receiving imatinib, dasatinib and nilotinib.

  • Ciprofloxacin/posaconazole.  // Reactions Weekly;3/31/2012, Issue 1395, p15 

    The article describes the case of a 53-year-old woman with a history of leukaemia and anthracycline-induced cardiomyopathy who experienced long QT syndrome after receiving ciprofloxacin and posaconazole.

  • Escitalopram/fluoxetine/trazodone.  // Reactions Weekly;10/30/2010, Issue 1325, p16 

    The article describes the case of a 58-year-old woman with depression who developed long QT syndrome and heart arrest while undergoing treatment with escitalopram, fluoxetine and trazodone.

  • Levetiracetam.  // Reactions Weekly;4/16/2011, Issue 1347, p27 

    The article describes the case of an 88-year-old woman with a history of atrial hypertension and frontotemporal meningioma who developed acquired long QT syndrome after taking levetiracetam.

  • Escitalopram and QTc prolongation. Hasnain, Mehrul; Howland, Robert H.; Vieweg, W. Victor R.; Lam, Raymond W. // Journal of Psychiatry & Neuroscience;Jul2013, Vol. 38 Issue 4, pE11 

    A letter to the editor is presented in response to the article "Antidepressants and QTc Prolongation" by Raymond W. Lam published in March 2013 issue.

  • Azithromycin: potential risk of QT prolongation.  // WHO Drug Information;2013, Vol. 27 Issue 2, p101 

    The article reports on two Singapore research studies, one of which was published in the May 2012 issue of the "New England Journal of Medicine", which found that there is a potential risk of QT prolongation associated with the use of azithromycin in patients who are at risk for cardiovascular...

  • Determining the effects of adrenaline and desflurane on QTc interval. Yalcinkaya, E.; Bugan, B.; Celik, M.; Yasar, S.; Gursoy, E. // European Review for Medical & Pharmacological Sciences;Oct2013, Vol. 17 Issue 19, p2552 

    A letter to the editor is presented in response to the article by Bestas et al. entitled "The Effect of Adrenaline on Desflurane-Induced Prolonged QTc Interval: A Randomized Double-Blind Trial" published in the current issue.

  • Electrophysiological effects of pharmacologically induced Long QT Syndrome 1 & 2. Monaghan, A.; Brack, K. E.; Mitcheson, J.; Wake, E.; Ng, G. A. // Proceedings of the Physiological Society;2014, p111P 

    An abstract of the article "Electrophysiological effects of pharmacologically induced Long QT Syndrome 1 & 2" by A. Monaghan, K. E. Brack, J. Mitcheson, E. Wake, and G. A. Ng is presented.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics